Log In Sign Up

BC side effects vs. pregnancy symptoms?


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 4th, 2013, 01:09 PM
Member
Join Date: Jun 2013
Posts: 43
I am 8weeks PP and started Gildess FE 1/20 a week ago. That same day DH and I DTD and he did not pull out. That was CD10 I am now at CD18 and have been having pregnancy symptoms for the last 4-5 days. Extreme exhaustion, nausea that comes in waves and is sometimes triggered by smells, heightened sense of smell, breast were tender, sensitive nipples, cramping and lower back pain.

Do these things happen with bc too? Particularly the random nausea and sense of smell that induces nausea?

I should mention that I took Loestrin about 8 years ago for about 2 years and I didn't haven't any side effects. I switch to it from yaz because yaz made me nauseated, but even that was only for a couple hours after I took it in the morning then it subsided. It didn't come on randomly at different times of the day.
Reply With Quote
  #2  
June 5th, 2013, 08:51 AM
Urchin's Avatar Loving every minute.
Join Date: Sep 2009
Location: Atlantic Canada
Posts: 8,307
Unfortunately it is almost impossible to determine what is the cause of your symptoms.

It is very possible you might have gotten pregnant, as it takes at least a few weeks for the pill to be effective.

However, it's also very possible that the pill can cause the same symptoms.

All you can do in this case is wait until your period is due, then test.

Good luck!
__________________
Thank-you Bokkechick for the beautiful siggy!

Proud mama to Audrina (10-10-2011) & Bryden (09-19-2014)


Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 03:56 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0